# SDR JJBA20251226031

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 39,972 hours, 30,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE. RELAMPED SERVICE DOOR EMERGENCY LIGHT. REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT ASSEMBLY AND LAMP. OPS CHECK FAILED. TROUBLESHOT EMERGENCY LIGHT SYSTEM. REMOVED AND REPLACED NR 2 BATTERY POWER SUPPLY TRAY. OPS CHECK FAIL. FOUND WIRE SPLICE SP 7377 TO GROUND NO CONTINUITY. FOUND WIRE W716-0008-20 TO BE BROKEN BETWEEN PIN D ON P7198 AND SPLICE SP7377. REPAIRED WIRE. OPS CHECK SAT. SERVICE DOOR EXTERNAL EMERGENCY LIGHT COMES ON.
